Differential and Integral Equations

Bounded positive entire solutions of multi-dimensional Emden-Fowler type equations with oscillating coefficients

Manabu Naito and Hiroyuki Usami

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 6 (1990), 1077-1091.

Dates
First available in Project Euclid: 13 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1379101979

Mathematical Reviews number (MathSciNet)
MR1073058

Zentralblatt MATH identifier
0753.35033

Subjects
Primary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.
Secondary: 35J60: Nonlinear elliptic equations

Citation

Naito, Manabu; Usami, Hiroyuki. Bounded positive entire solutions of multi-dimensional Emden-Fowler type equations with oscillating coefficients. Differential Integral Equations 3 (1990), no. 6, 1077--1091. https://projecteuclid.org/euclid.die/1379101979


Export citation